im on treatment for HCV. im on weak 16. for last 5 days my both arms are half numb. i feel my arms heavy and sometime out of control. the situation get worsen on the injection night. They are not completely numb. What is it. is it reversable after end of tx. or it may be for ever. if it is not reversable, i will stop hcv treatment because this is too much dangerious that hcv. please help plz. what shoul i do. i have also checked for thyroid. The results are normal but raise in tendency.
TSH 5.64 normal 0.5-7.0
T3 2.10 normal 1.08-3.14
T4 118 Normal 59-135
Thanks for writing in.
Interferon therapy for hepatitis C virus is associated with numbness, tingling and heaviness in extremities. This effect is however completely reversible once the therapy is over.
Hope this answers your question.
Your Thyroid tests are normal, so please do not worry on that account.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.